# SDR REXA2015061400592

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD NR 24199 FOUND HINGE LINE FAIRING 443BB CHAFED WHEN REMOVED FOR NR 24199 WORK.  R & R FAIRING 443BB SKIN IAW SRM 51-42-06.
